# SDR CA150929007

- Difficulty date: September 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF FLOOR UNDERNEATH STRUCTURE,  ENCOUNTERED ON CRACK ON LBL 18.00 LOWER CAP AT BS 559.
